# SDR DALA14004803269

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 45,149 hours, 20,269 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT ROW 2AB EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR.  SECURED CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.
